MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5829502
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the device was not returned for evaluation.Therefore, the reported difficulty of flushing cannot be confirmed.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that post port placement, the device allegedly had difficult to flush.The patient experiences discomfort.The patient's current status was unknown.
 
Event or Problem Description
It was reported that post port placement, the device allegedly had difficult to flush.The patient experienced discomfort.The patient's current status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the device was not returned for evaluation.Therefore, the reported difficulty of flushing cannot be confirmed.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: the initial mdr was inadvertently submitted with a g3 date of 04/13/2021.The correct g3 date is 04/07/2021.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11796228
Report Number3006260740-2021-01770
Device Sequence Number2910987
Product Code LJT
UDI-Device Identifier00801741027406
UDI-Public(01)00801741027406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5829502
Device Catalogue Number5829502
Device Lot NumberREEV2356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight77